My lips were filled and my upper lip is now protruding. (Photo)
Doctor Answers 7
Upper lip is protruding after fillers
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
My lips were filled and my upper lip is now protruding
Fillers in lips
You might also like...
Swelling from lip injections
It is perfectly normal to have swelling immediately after injections. I would wait two weeks to see the full effect and wait for the swelling to dissipate before trying to correct the injections.
Swelling after lip filler
Best of luck!
Lip Filler May Cause Termporary Irregularity
Injectable fillers augment the lips in every dimension - thickness, width, and length. But, very little volume is usually injected, so the mild distortion comes from swelling that develops quite rapidly. Some people swell more than others, and the lips are more susceptible to swelling than other areas of the face.
The swelling that occurs with fillers make the lips stiff for a few hours to a few days. So, the lips do not flex normally and can look and feel distorted. Give the filler a few days to settle down and you will be very happy with the result.
Filler in the lips
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.